Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on quantum probability spaces


Author: Tibor Neubrunn
Journal: Proc. Amer. Math. Soc. 25 (1970), 672-675
MSC: Primary 28.10; Secondary 81.00
MathSciNet review: 0259056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In general the collection of sets closed with respect to countable disjoint unions and with respect to the complementation, generated by a given collection $ A$ does not coincide with the $ \sigma $-field generated by $ A$. In the present paper two necessary and sufficient conditions for the equality of the last mentioned systems are given. The coincidence of the above systems in cases when $ A$ is the collection of all open sets in a topological space is obtained as a corollary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10, 81.00

Retrieve articles in all journals with MSC: 28.10, 81.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0259056-2
PII: S 0002-9939(1970)0259056-2
Keywords: Quantum probability space, abstract Borel sets, topological space
Article copyright: © Copyright 1970 American Mathematical Society